# SDR CA050713003

- Difficulty date: July 13, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,516 hours
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206010101129
- Condition: Cracked
- Location: Main Rotor Head
- Component: Rotor Head
- Component part number: 206011100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND DURING OVERHAUL 1 INCH LONG CRACK INDICATION LOCATED ON THE BOTTOM SECTION OF THE FILLET RADIUS.
